Sectional curvatures of a diagonal family of Sp(n+1)-invariant metrics on (4n+3)-dimensional spheres
- 26 Downloads
KeywordsSectional Curvature Dimensional Sphere Invariant Metrics Diagonal Family
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.W. Ziller, “Homogeneous Einstein metrics on spheres and projective spaces,” Math. Ann.,259, 351–358 (1982).Google Scholar
- 2.V. N. Berestovskiî and D. E. Vol'per, “A class ofU(n)-invariant Riemannian metrics on manifolds diffeomorphic to odd-dimensional spheres,” Sibirsk. Mat. Zh.,34, No. 4, 24–32 (1993).Google Scholar
- 3.B. O'Neill, “The fundamental equations of a submersion,” Michigan Math. J.,13, 459–469 (1966).Google Scholar
- 4.S. Kobayashi and K. Nomizu, Foundations of Differential Geometry. Vol. 2 [Russian translation], Nauka, Moscow (1981).Google Scholar
- 5.V. N. Berestovskiî, “Curvatures of left-invariant Riemannian metrics on Lie groups,” in: Geometry and Topology of Homogeneous Spaces [in Russian], Barnaul Univ., Barnaul, 1988, pp. 3–12.Google Scholar
- 6.W. V. D. Hodge and D. Pedoe, Methods of Algebraic Geometry. Vol. 1 [Russian translation], Izdat. Inostr. Lit., Moscow (1954).Google Scholar
- 7.A. A. Borisenko and A. L. Yampol'skiî, “Riemannian geometry of bundles,” Uspekhi Mat. Nauk,46, No. 6, 51–95 (1991).Google Scholar
- 8.D. Gromoll, W. Klingenberg, and W. Meyer, Riemannian Geometry in the Large [Russian translation], Mir, Moscow (1971).Google Scholar
© Plenum Publishing Corporation 1994